Title: PRODUCTS OF NILPOTENT MATRICES
Authors: PEI, YW
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1-Nov-1987
URI: http://hdl.handle.net/11536/4603
ISSN: 0024-3795
Journal: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 96
Issue: 
Begin Page: 227
End Page: 232
Appears in Collections:Articles


Files in This Item:

  1. A1987K605100015.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.